Jrsb511

74d

Looking for another way to treat my diabetes besides metformin its causing too much intestinal upset

Diabetes Type 2 (T2D)

Metformin

Chronic Diarrhea

Metformin & Sitagliptin

Glipizide

View all
  • SilentShadow

    74d

    I could not take Metformin either. It made me throw up every time I took it. I take Jardiance and Ozempic and have an insulin pump. I am usually pretty much controlled.

  • Heidi_M

    74d

    I was unable to take met Forman as well. They put me on glipizide instead. You might want to ask your doctor if that would be right for you.

    • Nellab22

      74d

      I use metformin er after regular metformin caused diarrhea

      • Heidi_M

        74d

        I threw up almost daily when I was on Met Forman. I didn’t know that there was an extended release formula. I’m going to ask my doctor about that. Thank you

  • Nellab22

    74d

    Try metformin er. It doesn't upset my stomach. A real life saver

  • mydragonmoon

    74d

    Metformen didn't work for me, made my stomach hurt. If you are not on the XR you could ask for that. Otherwise talk to your doctor, there are other oral drugs for diabetes.

  • UpendedLife

    74d

    I have the extended release and have had no problems with it. Not sure if that makes a difference

  • Dianaeliz

    71d

    At the beging I was prescribed Metformin that was like I was having a stomach virus. I take now Farxiga

  • Jrsb511

    59d

    XR was the change I recently made much easier

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.